Ideal balanced pairs in extriangulated categories  

在线阅读下载全文

作  者:Rongrong Xu Xianhui Fu 

机构地区:[1]School of Mathematics and Statistics,Northeast Normal University,Changchun 130024,China

出  处:《Science China Mathematics》2025年第2期271-284,共14页中国科学(数学英文版)

基  金:supported by National Natural Science Foundation of China(Grant No.12071064);Natural Science Foundation of Jilin Province of China(Grant No.YDZJ202101ZYTS168)。

摘  要:Let C=(C,E,s)be an extriangulated category.In this paper,we give the notion of ideal balanced pairs in C and some equivalent characterizations of ideal balanced pairs.We show that there is a one-to-one correspondence between balanced pairs and ideal balanced pairs satisfying certain conditions when C is of a negative first extension.We also prove that there is a bijective correspondence between ideal balanced pairs(I,J)and additive subfunctors F■E with enough projective morphisms and enough injective morphisms in C.

关 键 词:extriangulated category ideal balanced pair strong-precovering ideal ideal cotorsion pair 

分 类 号:O154.1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象